MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNI CMNTLS TIB SZ C RM; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD UNI CMNTLS TIB SZ C RM; KNEE PROSTHESIS
Catalog Number 166575
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Aseptic loosening (4883); Periprosthetic fracture (4902)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty.Approximately ten weeks post-implantation, the patient required a revision surgery due to a tibial bone fracture, which was attributed to the loosening of the tibial implant.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: oxford ph3 cementless fem sz m; item# 154926; lot# 7836870.Oxf anat brg rt md size 4 pma; item# 159576; lot# 7667282.G2 - foreign: japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Radiographs were provided and reviewed.The review assessed 4 images for radiology review.2 images are pre-uni knee implant, and the 2 set of images are 4 days post implant.The complaint is for jun revision for loosening and fracture.Submitting images that are 4 days post implant without sequel images would not provide significant findings.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OXFORD UNI CMNTLS TIB SZ C RM
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22413320
Report Number3002806535-2025-00248
Device Sequence Number8407428
Product Code NRA
UDI-Device Identifier00887868354748
UDI-Public(01)00887868354748(17)341023(10)66853423
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number166575
Device Lot Number66853423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale